# SDR DHL2001726003

- Difficulty date: August 5, 2001
- Submitted: August 7, 2001
- Operation: Air carrier
- Aircraft: N726DH
- Make and model: Boeing 727228
- Aircraft serial: 20409
- System (JASC): 2613 · Overheat Detection
- Part: Overheat Loop
- Condition: Faulty
- Location: Overheat Sys
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: B, A

## Discrepancy

LOWER AFT BODY LIGHT ILLUMINATED DURING CLIMB AT 15000 FT. PERFORMED ABNORMAL PROCEDURE. UPON REDUCING THRUST ON NR 1 ENGINE, LIGHT EXTINGUISHED. RETURNED TO CVG. R&R OVERHEAT DETECTION SENSING ELEMENT WITH SERVICEABLE UNIT IAW B MM 26-14-1.
